# SDR F3LA200600038

- Difficulty date: May 17, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 16,966 hours, 7,660 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Attach Bracket
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED MILD SURFACE CORROSION ON CABIN FLOORBOARD PANEL NR 262EF ATTACHMENT BRACKET.  FABRICATED AND INSTALLED NEW CONNECTING BRACKET PER SRM 51-42-11 AND AIRBUS DRAWING D536-70099.
